# SDR DL76L954521

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Ws 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT LOWER WING SKIN LIP WAS DENTED UP AND GOUGED AT LE STA 377.  THE COLLINEAR GOUGES ARE IMMEDIATELY AFT OF THE DEEPEST DENTED REGION.  REPAIRED PER DL ERA 272102-14.
